The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (890 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 3, 1988, pp. 193–202
DOI: 10.4171/ZAA/296

Published online: 1988-06-30

The Degree of Rational Approximation to Meromorphic Functions

Michael Freund

The rate of best rational approximation of a meromorphic function on a compact set is described in terms of the growth of its Nevanlinna characteristic. The results are expressed in terms of $\mathcal O$-estimates of the rate of approximation and include estimates of meromorphic functions of zero order.

No keywords available for this article.

Freund Michael: The Degree of Rational Approximation to Meromorphic Functions. Z. Anal. Anwend. 7 (1988), 193-202. doi: 10.4171/ZAA/296